Removability of an Isolated Singularity of Solutions of Nonlinear Elliptic Equations with Absorption
Abstract
We prove a priori estimates for singular solutions of nonlinear elliptic equations with absorption. Using these estimates, we establish precise conditions for the behavior of the absorption term of the equation under which solutions with point singularities do not exist.Downloads
Published
25.07.2005
Issue
Section
Research articles
How to Cite
Skrypnik, I. I. “Removability of an Isolated Singularity of Solutions of Nonlinear Elliptic Equations With Absorption”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 7, July 2005, pp. 972–988, https://umj.imath.kiev.ua/index.php/umj/article/view/3656.